# SDR RAIA950118

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120102
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D237606
- Condition: Faulty
- Location: Lt Aft
- Part time: 8,366 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALO - FLT 7455 - BOTH OUTBOARD HORIZONTAL AND VERTICAL STABILIZER DE-ICE BOOTS FAILED.  MAINTENANCE REPLACED DE-ICE EJECTOR VALVE FOR HORIZONTAL AND VERTICAL STABILIZER DE-ICE BOOT, GROUND CHECK OKAY.  (X)`
